H2 algebraic Riccati equation for descriptor systems

D. Yang, Q. Zhang, Guofeng Zhang

Research output: Journal article publicationConference articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

In this paper, we study H2 generalized algebraic Riccati equations for continuous-time descriptor systems. First some preliminary results are presented. Secondly, we introduce Hamiltonian matrix and its properties for descriptor systems, and derive the conditions for the existence of a solution to H2 generalized algebraic Riccati equations which reveal an inter-relationship between Hamiltonian matrix and the solution. Finally, a numerical example is given to illustrate the main result.
Original languageEnglish
Pages (from-to)2937-2942
Number of pages6
JournalProceedings of the American Control Conference
Volume4
Publication statusPublished - 1 Jan 2001
Externally publishedYes
Event2001 American Control Conference - Arlington, VA, United States
Duration: 25 Jun 200127 Jun 2001

Keywords

  • Descriptor systems
  • H control 2
  • H generalized algebraic Riccati equations 2
  • Hamiltonian matrix

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this